# SDR TSAA9653054

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21719
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND .625 INCH CRACK AT BS 344 LOWER AFT CORNER OF FORWARD AIRSTAIR DOOR CUT OUT.  REPAIRED PER ECO 1143.  AIRCRAFT RETURNED TO SERVICE.  (M)
